# SDR ASAA2019123051699

- Difficulty date: December 25, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 43,729 hours, 13,038 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON RECALL EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE PER B737-800 AMM TASK 21-62-00 SHOWS FLIGHT DECK TRIM VALVE ON CONTROLLER. CONT CAB ZONE TEMP/PRIMARY INOP. AIRCRAFT CHECKED AND RELEASED PER MEL 21-21G. (RESOLVED ON W/O: 1014474 TASKCARD: N/R-00002 ) COMPLIED WITH.
